×

Found 19,587 Documents (Results 1–100)

100
MathJax

Extremal interpolation with the least value of the norm of the second derivative in \(L_p(\mathbb{R})\). (English. Russian original) Zbl 07503384

Izv. Math. 86, No. 1, 203-219 (2022); translation from Izv. Ross. Akad. Nauk, Ser. Mat. 86, No. 1, 219-236 (2022).
PDF BibTeX XML Cite
Full Text: DOI

Finding steady Poiseuille-type flows for incompressible polymeric fluids by the relaxation method. (English. Russian original) Zbl 07492857

Comput. Math. Math. Phys. 62, No. 2, 302-315 (2022); translation from Zh. Vychisl. Mat. Mat. Fiz. 62, No. 2, 305-319 (2022).
MSC:  76-XX 35-XX
PDF BibTeX XML Cite
Full Text: DOI

Estimates of approximating characteristics and the properties of the operators of best approximation for the classes of periodic functions in the space \(B_{1,1}\). (English. Ukrainian original) Zbl 07491010

Ukr. Math. J. 73, No. 8, 1278-1298 (2022); translation from Ukr. Mat. Zh. 73, No. 8, 1102-1119 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Derivations and identities for Chebyshev polynomials. (English. Ukrainian original) Zbl 07491004

Ukr. Math. J. 73, No. 8, 1175-1188 (2022); translation from Ukr. Mat. Zh. 73, No. 8, 1011-1022 (2021).
MSC:  11B83 05A19 33C45
PDF BibTeX XML Cite
Full Text: DOI

Inverse theorems on the approximation of periodic functions with high generalized smoothness. (English. Russian original) Zbl 07488510

Math. Notes 111, No. 2, 320-323 (2022); translation from Mat. Zametki 111, No. 2, 312-315 (2022).
MSC:  42A10 41A50 46E35
PDF BibTeX XML Cite
Full Text: DOI

Kolmogorov’s equations for jump Markov processes and their applications to control problems. (English. Russian original) Zbl 07481228

Theory Probab. Appl. 66, No. 4, 582-600 (2022); translation from Teor. Veroyatn. Primen. 66, No. 4, 734-759 (2021).
MSC:  60-XX 93-XX
PDF BibTeX XML Cite
Full Text: DOI arXiv

The Chebyshev-Edgeworth correction in the central limit theorem for integer-valued independent summands. (English. Russian original) Zbl 07481225

Theory Probab. Appl. 66, No. 4, 537-549 (2022); translation from Teor. Veroyatn. Primen. 66, No. 4, 676-692 (2021).
MSC:  60-XX 62-XX
PDF BibTeX XML Cite
Full Text: DOI

On the bicentenary of the birth of P. L. Chebyshev, a great Russian mathematician. (English. Russian original) Zbl 07481222

Theory Probab. Appl. 66, No. 4, 497-505 (2022); translation from Teor. Veroyatn. Primen. 66, No. 4, 625-635 (2021).
MSC:  01A55 01A70 60-03
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Biographic Reference

all top 3

Software